Michal Misiurewicz
Michal Misiurewicz
Підтверджена електронна адреса в math.iupui.edu - Домашня сторінка
Назва
Посилання
Посилання
Рік
Combinatorial dynamics and entropy in dimension one
LÃ AlsedÃ, J Llibre, M Misiurewicz
World Scientific Publishing Company, 2000
6952000
Periodic points and topological entropy of one dimensional maps
L Block, J Guckenheimer, M Misiurewicz, LS Young
Global theory of dynamical systems, 18-34, 1980
4291980
Entropy of piecewise monotone mappings
M Misiurewicz
4031980
Absolutely continuous measures for certain maps of an interval
M Misiurewicz
Publications Mathématiques de l'IHÉS 53, 17-51, 1981
3781981
Horseshoes for continuous mappings of an interval
M Misiurewicz
Dynamical systems, 125-135, 2010
2412010
Rotation sets for maps of tori
M Misiurewicz, K Ziemian
Journal of the London Mathematical Society 2 (3), 490-506, 1989
2251989
A short proof of the variational principle for a ℤ+ N action on a compact space
M Misiurewicz
Asterisque 40, 147-157, 1976
1571976
Topological conditional entropy
M Misiurewicz
Studia Math 55 (2), 175-200, 1976
1501976
Strange attractors for the Lozi mappings
M Misiurewicz
Annals of the New York Academy of Sciences 357 (1), 348-358, 1980
1411980
On iterates of ez
M Misiurewicz
Ergodic Theory and Dynamical Systems 1 (1), 103-106, 1981
1361981
Horseshoes, entropy and periods for graph maps
J Llibre, M Misiurewicz
Topology 32 (3), 649-664, 1993
1291993
Diffeomorphism without any measure with maximal entropy
M Misiurewicz
BULLETIN DE L ACADEMIE POLONAISE DES SCIENCES-SERIE DES SCIENCES …, 1973
1211973
Structure of mappings of an interval with zero entropy
M Misiurewicz
Publications Mathématiques de l'IHÉS 53, 5-16, 1981
1091981
Cycles for disk homeomorphisms and thick trees
J Franks
Nielsen theory and dynamical systems, 69-139, 1993
1011993
Combinatorial patterns for maps of the interval
M Misiurewicz, Z Nitecki
American Mathematical Soc., 1991
1001991
TOPOLOGICAL ENTROPY AND DEGREE OF SMOOTH MAPPINGS.
M Misiurewicz
1001977
Periodic orbits of maps of 𝑌
L Alsedà, J Llibre, M Misiurewicz
Transactions of the American Mathematical Society 313 (2), 475-538, 1989
911989
Rotation sets and ergodic measures for torus homeomorphisms
M Misiurewicz, K Ziemian
Fundamenta Mathematicae 137 (1), 45-52, 1991
841991
Topological entropy of nonautonomous piecewise monotone dynamical systems on the interval
S Kolyada, M Misiurewicz, L Snoha
Fundamenta Mathematicae 160 (2), 161-181, 1999
781999
Rotation sets of toral flows
J Franks, M Misiurewicz
Proceedings of the American Mathematical Society 109 (1), 243-249, 1990
751990
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20